MENU

You are here

Publications

Export 1505 results:
2017
Bertola M, Cafasso M. The Kontsevich matrix integral: convergence to the Painlevé hierarchy and Stokes' phenomenon. Comm. Math. Phys [Internet]. 2017 ;DOI 10.1007/s00220-017-2856-3. Available from: http://arxiv.org/abs/1603.06420
Gallone M, Michelangeli A, Ottolini A. Krein-Visik-Birman self-adjoint extension theory revisited.; 2017. Available from: http://preprints.sissa.it/handle/1963/35286
Bianchini S, Bonicatto P, Marconi E. A Lagrangian approach for scalar multi-d conservation laws.; 2017. Available from: http://preprints.sissa.it/handle/1963/35290
Bianchini S, Bonicatto P, Marconi E. Lagrangian representations for linear and nonlinear transport. Contemporary Mathematics. Fundamental Directions [Internet]. 2017 ;63:418–436. Available from: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=cmfd&paperid=327&option_lang=eng
Scala R. Limit of viscous dynamic processes in delamination as the viscosity and inertia vanish. ESAIM: COCV [Internet]. 2017 ;23:593-625. Available from: https://doi.org/10.1051/cocv/2016006
Caponi M. Linear hyperbolic systems in domains with growing cracks.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35271
Alicandro R, Dal Maso G, Lazzaroni G, Palombaro M. Linearisation of multiwell energies.; 2017. Available from: http://preprints.sissa.it/handle/1963/35288
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Bertola M, Tovbis A. Maximal amplitudes of finite-gap solutions for the focusing Nonlinear Schrödinger Equation. Comm. Math. Phys. [Internet]. 2017 ;354:525–547. Available from: http://dx.doi.org/10.1007/s00220-017-2895-9
Michelangeli A, Olgiati A. Mean-field quantum dynamics for a mixture of Bose–Einstein condensates. Analysis and Mathematical Physics [Internet]. 2017 ;7:377–416. Available from: https://doi.org/10.1007/s13324-016-0147-3
Bellettini G, Novaga M, Kholmatov S. Minimizers of anisotropic perimeters with cylindrical norms. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1427. Available from: http://aimsciences.org//article/id/47054f15-00c7-40b7-9da1-4c0b1d0a103d
Chinesta F, Huerta A, Rozza G, Willcox K. Model Reduction Methods. In: Encyclopedia of Computational Mechanics Second Edition. Encyclopedia of Computational Mechanics Second Edition. John Wiley & Sons; 2017. pp. 1-36.
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Feltrin G. Multiple positive solutions of a sturm-liouville boundary value problem with conflicting nonlinearities. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1083. Available from: http://aimsciences.org//article/id/1163b042-0c64-4597-b25c-3494b268e5a1
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Nardini L. A Note on the Convergence of Singularly Perturbed Second Order Potential-Type Equations. Journal of Dynamics and Differential Equations [Internet]. 2017 ;29:783–797. Available from: https://doi.org/10.1007/s10884-015-9461-y
Ballarin F, Faggiano E, Manzoni A, Quarteroni A, Rozza G, Ippolito S, Scrofani R. Numerical modeling of hemodynamics scenarios of patient-specific coronary artery bypass grafts. Biomechanics and Modeling in Mechanobiology [Internet]. 2017 ;16:1373-1399. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015065851&doi=10.1007%2fs10237-017-0893-7&partnerID=40&md5=c388f20bd5de14187bad9ed7d9affbd0
Stabile G, Hijazi S, Mola A, Lorenzi S, Rozza G. POD-Galerkin reduced order methods for CFD using Finite Volume Discretisation: vortex shedding around a circular cylinder. Communications in Applied and Industrial Mathematics [Internet]. 2017 ;8:210–236. Available from: https://doi.org/10.1515/caim-2017-0011
Giuliani F. Quasi-periodic solutions for quasi-linear generalized KdV equations. Journal of Differential Equations [Internet]. 2017 ;262:5052 - 5132. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300487
Crismale V, Lazzaroni G. Quasistatic crack growth based on viscous approximation: a model with branching and kinking. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2017 ;24:7. Available from: https://doi.org/10.1007/s00030-016-0426-6
Breiding P, Kozhasov K, Lerario A. Random spectrahedra.; 2017.

Pages

Sign in